Dimension of noncommutative plane curves

Research output: Contribution to journalJournal articleResearchpeer-review

In this paper, we prove that an algebra of the form (Formula presented.) is never right (or left) artinian in case (Formula presented.) is a proper ideal and (Formula presented.) is an uncountable, algebraically closed field of characteristic (Formula presented.).

Original languageEnglish
Article number1950057
JournalJournal of Algebra and its Applications
Volume18
Issue number3
ISSN0219-4988
DOIs
Publication statusPublished - 2019

    Research areas

  • artinian rings, Generic matrices, noetherian rings, PI algebras

ID: 203597342